# SDR 04FDEA00253

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE IN SPAR AREA BETWEEN XORS 231 TO XORS 264 FOUND WITH CORROSION.  CORROSION ON RT WING UPPER SURFACE IN SPAR AREA BETWEEN XORS 231 TO XORS 264 REMOVED AS PER SRM 51-21-01 VOL. II AND FOUND WITHIN TOLERANCES OF DWG ARB7113.
